On (m, n)-fully stable Banach algebra modules

Authors

  • Manal Ali Sagban University of Baghdad - Department of Mathematics
  • Muna Jasim Mohammed Ali University of Baghdad - Department of Mathematics
  • Samira Naji Kadhim University of Baghdad - Department of Mathematics

Keywords:

fully stable Banach A-module, fully (m, n)-stable Banach A-module, multiplication (m, n) − A-module

Abstract

In this paper the concept of fully-(m, n) stable Banach Algebra-module (F − (m, n) − S − B − A-module), we study some properties of F − (m, n) − S − B − A-module and another characterization have been given.

Downloads

Published

2020-02-14

How to Cite

Ali Sagban, M., Mohammed Ali, M. J., & Kadhim, S. N. (2020). On (m, n)-fully stable Banach algebra modules. Italian Journal of Pure and Applied Mathematics, 43, 899–904. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7278

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 4 5 6 7 8 9 

You may also start an advanced similarity search for this article.